MathSciNet Relay Station
MathSciNet bibliographic data
MR2037759 (2004m:05090) 05C12 (05C75 28A80)
Krön, B. Growth of self-similar graphs. J. Graph Theory 45 (2004), no. 3, 224–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement